REAL

Existence and uniqueness of convex monotone positive solutions for boundary value problems of an elastic beam equation with a parameter

Zhai, Chengbo and Jiang, Chunrong (2015) Existence and uniqueness of convex monotone positive solutions for boundary value problems of an elastic beam equation with a parameter. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (81). pp. 1-11. ISSN 1417-3875

[img]
Preview
Text
p4191.pdf

Download (373kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 13 Jan 2016 22:01
Last Modified: 13 Jan 2016 22:01
URI: http://real.mtak.hu/id/eprint/32242

Actions (login required)

Edit Item Edit Item